Publication
Title
Good properties of similarity measures and their complementarity
Author
Abstract
Language
English
Source (journal)
Journal of the American Society for Information Science and Technology. - Washington, D.C., 2001 - 2013
Publication
Washington, D.C. : 2010
ISSN
1532-2882 [print]
1532-2890 [online]
Volume/pages
61:10(2010), p. 2151-2160
ISI
000282778400015
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
Affiliation
Publications with a UAntwerp address
External links
Web of Science
Record
Identification
Creation 08.12.2010
Last edited 21.11.2018
To cite this reference